On the asymptotic behaviour of solutions of certain ordinary differential equations

A. Diamandescu

Matematički Vesnik (1978)

  • Volume: 2(15)(30), Issue: 64, page 261-264
  • ISSN: 0025-5165

How to cite

top

A. Diamandescu. "On the asymptotic behaviour of solutions of certain ordinary differential equations." Matematički Vesnik 2(15)(30).64 (1978): 261-264. <http://eudml.org/doc/260402>.

@article{A1978,
author = {A. Diamandescu},
journal = {Matematički Vesnik},
keywords = {boundedness; asymptotic limits},
language = {eng},
number = {64},
pages = {261-264},
publisher = {Društvo matematičara Srbije},
title = {On the asymptotic behaviour of solutions of certain ordinary differential equations},
url = {http://eudml.org/doc/260402},
volume = {2(15)(30)},
year = {1978},
}

TY - JOUR
AU - A. Diamandescu
TI - On the asymptotic behaviour of solutions of certain ordinary differential equations
JO - Matematički Vesnik
PY - 1978
PB - Društvo matematičara Srbije
VL - 2(15)(30)
IS - 64
SP - 261
EP - 264
LA - eng
KW - boundedness; asymptotic limits
UR - http://eudml.org/doc/260402
ER -

NotesEmbed ?

top

You must be logged in to post comments.